×

zbMATH — the first resource for mathematics

On Eisenstein series. (English) Zbl 0519.10019

MSC:
11F46 Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
11F55 Other groups and their modular and automorphic forms (several variables)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. G. Arthur, A trace formula for reductive groups. I. Terms associated to classes in \(G(\mathbf Q)\) , Duke Math. J. 45 (1978), no. 4, 911-952. · Zbl 0499.10032 · doi:10.1215/S0012-7094-78-04542-8
[2] J. Arthur, Eisenstein series and the trace formula , Automorphic forms, representations and \(L\)-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 253-274. · Zbl 0431.22016
[3] E. Borel, Sur une application d’un théorème de M. Hadamard , Bull. Sci. Math. Sér. 18 (1894), no. 2, 22-25. · JFM 25.0705.01
[4] H. Braun, Zur Theorie der hermitischen Formen , Abh. Math. Sem. Hansischen Univ. 14 (1941), 61-150. · Zbl 0025.01603 · doi:10.1007/BF02940742
[5] W. Casselman, A new nonunitarity argument for \(p\)-adic representations , J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 907-928 (1982). · Zbl 0519.22011
[6] P. B. Garrett, Arithmetic properties of Fourier-Jacobi expansions of automorphic forms in several variables , Amer. J. Math. 103 (1981), no. 6, 1103-1134. JSTOR: · Zbl 0477.10027 · doi:10.2307/2374226 · links.jstor.org
[7] J. Goldman and G.-C. Rota, On the foundations of combinatorial theory. IV. Finite vector spaces and Eulerian generating functions , Studies in Appl. Math. 49 (1970), 239-258. · Zbl 0212.03303
[8] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen , Chelsea, 1948, 1923. · Zbl 0041.01102
[9] E. Hecke, Theorie der Eisensteinschen Reihen höherer stufe und ihre Anwendung auf Funktionentheorie und Arithmetik , Abh. Math. Sem. Hamburg 5 (1927), 199-224. · JFM 53.0345.02
[10] R. Indik, Fourier coefficients nonholomorphic Eisenstein series on a tube domain associated to an orthogonal group , Thesis, Princeton Univ., 1982.
[11] G. Kaufhold, Dirichletsche Reihe mit Funktionalgleichung in der Theorie der Modulfunktion 2. Grades , Math. Ann. 137 (1959), 454-476. · Zbl 0086.06701 · doi:10.1007/BF01360845 · eudml:160696
[12] H. D. Kloosterman, Theorie der Eisensteinschen Reihen von mehreren Veränderlichen , Abh. Math. Sem. Hamburg 6 (1928), 163-188. · JFM 54.0406.01
[13] K. F. Lai, Tamagawa number of reductive algebraic groups , Compositio Math. 41 (1980), no. 2, 153-188. · Zbl 0416.20035 · numdam:CM_1980__41_2_153_0 · eudml:89454
[14] R. P. Langlands, Euler products , Yale University Press, New Haven, Conn., 1971. · Zbl 0231.20016
[15] R. P. Langlands, On the functional equations satisfied by Eisenstein series , Springer-Verlag, Berlin, 1976. · Zbl 0332.10018 · doi:10.1007/BFb0079929
[16] G. Shimura, Construction of class fields and zeta functions of algebraic curves , Ann. of Math. (2) 85 (1967), 58-159. JSTOR: · Zbl 0204.07201 · doi:10.2307/1970526 · links.jstor.org
[17] G. Shimura, On some arithmetic properties of modular forms of one and several variables , Ann. of Math. (2) 102 (1975), no. 3, 491-515. · Zbl 0327.10028 · doi:10.2307/1971041
[18] G. Shimura, On the Fourier coefficients of modular forms of several variables , Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1975), no. 17, 261-268. · Zbl 0332.32024
[19] G. Shimura, The special values of the zeta functions associated with cusp forms , Comm. Pure Appl. Math. 29 (1976), no. 6, 783-804. · Zbl 0348.10015 · doi:10.1002/cpa.3160290618
[20] G. Shimura, On the derivatives of theta functions and modular forms , Duke Math. J. 44 (1977), no. 2, 365-387. · Zbl 0371.14023 · doi:10.1215/S0012-7094-77-04416-7
[21] G. Shimura, The arithmetic of automorphic forms with respect to a unitary group , Ann. of Math. (2) 107 (1978), no. 3, 569-605. · Zbl 0409.10016 · doi:10.2307/1971129
[22] G. Shimura, On certain reciprocity-laws for theta functions and modular forms , Acta Math. 141 (1978), no. 1-2, 35-71. · Zbl 0402.10030 · doi:10.1007/BF02545742
[23] G. Shimura, The arithmetic of certain zeta functions and automorphic forms on orthogonal groups , Ann. of Math. (2) 111 (1980), no. 2, 313-375. JSTOR: · Zbl 0438.12003 · doi:10.2307/1971202 · links.jstor.org
[24] 1 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. I. The case of Hecke characters , Ann. of Math. (2) 114 (1981), no. 1, 127-164. JSTOR: · Zbl 0468.10016 · doi:10.2307/1971381 · links.jstor.org
[25] 2 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. II. The case of automorphic forms on a quaternion algebra , Ann. of Math. (2) 114 (1981), no. 3, 569-607. · Zbl 0486.10021 · doi:10.2307/1971302
[26] G. Shimura, Arithmetic of differential operators on symmetric domains , Duke Math. J. 48 (1981), no. 4, 813-843. · Zbl 0487.10021 · doi:10.1215/S0012-7094-81-04845-6
[27] G. Shimura, Confluent hypergeometric functions on tube domains , Math. Ann. 260 (1982), no. 3, 269-302. · Zbl 0502.10013 · doi:10.1007/BF01461465 · eudml:163670
[28] 1 C. L. Siegel, Gesammelte Abhandlungen. Bände I, II, III , Herausgegeben von K. Chandrasekharan und H. Maass, Springer-Verlag, Berlin, 1966. · Zbl 0143.00101
[29] 2 C. L. Siegel, Gesammelte Abhandlungen. Band IV , Springer-Verlag, Berlin, 1979. · Zbl 0402.01011
[30] J. Sturm, The critical values of zeta functions associated to the symplectic group , Duke Math. J. 48 (1981), no. 2, 327-350. · Zbl 0483.10026 · doi:10.1215/S0012-7094-81-04819-5
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.